# SDR DALA2023122110445

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON FLOOR BEAM STA 365 BTW BL0 TO RBL 30 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00461: FLOOR BEAM STA 365, LBL 12 TO RBL 34 AT CPAX WAS REPAIRED PER B757-200 SRM 53-00. (0117597)
